2019
Том 71
№ 2

All Issues

Sel’kin V. M.

Articles: 3
Article (Russian)

On Solvable Normal Subgroups of Finite Groups

Gribovskaya E. E., Monakhov V. S., Sel’kin V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 7. - pp. 950-960

We consider solvable invariant subgroups of a finite group with bounded primary indices of maximal subgroups. We establish that an invariant subgroup of this type belongs to the product of classical formations and investigate its dispersibility.

Article (Russian)

Minimal Hereditary ω-Local Non-ℌ-Formations

Sel’kin V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 3. - pp. 373-380

We describe minimal hereditary ω-local non-ℌ-formations, where ℌ is a formation of the classical type.